Rocky Mountain Journal of Mathematics

The comparison properties and large subalgebra are inheritance

Qingzhai Fan, Xiaochun Fang, and Xia Zhao

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


Let $A$ be a an infinite dimensional stably finite unital simple separable exact ${\rm C^*}$-algebra. Let $B\subset A$ be a stably large subalgebra in $A$ such that $B$ has $m$-comparison of positive elements property (strong tracial $m$-comparison of positive elements property). Then $A$ has $m$-comparison of positive elements property (strong tracial $m$-comparison of positive elements property).

Article information

Rocky Mountain J. Math., Volume 49, Number 6 (2019), 1857-1867.

First available in Project Euclid: 3 November 2019

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Primary: 46L35: Classifications of $C^*$-algebras 46L05: General theory of $C^*$-algebras 46L80: $K$-theory and operator algebras (including cyclic theory) [See also 18F25, 19Kxx, 46M20, 55Rxx, 58J22]

${\rm C^*}$-algebras large subalgebra Cuntz semigroup


Fan, Qingzhai; Fang, Xiaochun; Zhao, Xia. The comparison properties and large subalgebra are inheritance. Rocky Mountain J. Math. 49 (2019), no. 6, 1857--1867. doi:10.1216/RMJ-2019-49-6-1857.

Export citation


  • P. Ara, F. Perera and A. Toms, $K$-theory for operator algebras classification of ${\rm C^*}$-algebras, arXiv: 0902.3381v1 (2009).
  • D. Archey, J. Buck and N.C. Phillips, Centrally large subalgebra and tracial $\mathcal{Z}$-absorbing, arXiv: 1608.05847 (2016).
  • D. Archey and N.C. Phillips, Permanence of stable rank one for centrally large subalgebra and crossed products by minimal homeomorphisms, arXiv: 1505.05725v1 (2015).
  • J. Cuntz and G.K. Pedersen, Equivalence and traces on ${\rm C^*}$-algebras, J. Funct. Anal. 33 (1979), 135–164.
  • K.T. Coward, G.A. Elliott and C. Ivanescu, The Cuntz semigroup as an invariant for ${\rm C^*}$-algebras, J. Reine Angew. Math. 623 (2008), 161–193.
  • G.A. Elliott and Z. Niu, On tracial approximation, J. Funct. Anal. 254 (2008), 396–440.
  • Q. Fan and X. Fang, Crossed products by finite group actions with certain tracial Rokhlin property, Acta Math. Scientia Ser. B 38 (2018), no. 3, 829–842.
  • E. Kirchberg and M. Rørdam, Central sequences $C^*$-algebras and tensorial absorption of the Jiang-Su algebra, J. Reine Angew. Math. 695 (2014), 175–214.
  • I. Hirshberg and J. Orovitz, Tracially $\mathcal{Z}$-absorbing ${\rm C^*}$-algebras, J. Funct. Anal. 265 (2013), 765–785.
  • H. Lin, An introduction to the classification of amenable ${\rm C^*}$-algebras, World Scientific (2001).
  • H. Lin, On locally AH algebras, Mem. Amer. Math. Soc. 235 (2015), no. 1107.
  • H. Lin and N.C. Phillips, Crossed products by minimal homeomorphisms, J. Reine Angew. Math. 641 (2010), 95–122.
  • S. Liu and X. Fang, K-theory for certain extension algebras of purely infinite simple ${\rm C^*}$-algebras, Proc. Indian Acad. Sci. (Math. Sci.) 120 (2010), 409–415.
  • S. Liu and X. Fang, Extension algebras of Cuntz algebra, II, Bull. Aust. Math. Soc. 80 (2009), 83–90.
  • N.C. Phillips, The tracial Rokhlin property for actions of finite groups on ${\rm C^*}$-algebras, Amer. J. Math. 133 (2011), 581–636.
  • N.C. Phillips, Large subalgebras, arXiv: 1408.5546v2 (2014).
  • I.F. Putnam, The ${\rm C^*}$-algebras associated with minimal homeomorphism of the Cantor set, Pacific J. Math. 136 (1989), 1483–1518.
  • M. Rørdam, On the structure of simple ${\rm C^*}$-algebras tensored with a UHF-algebras, II, J. Funct. Anal. 107 (1992), 255–269.
  • A. Toms, On the classification problem for nuclear ${\rm C^*}$-algebras, Ann. of Math. 167 (2008), 1059–1074.
  • W. Winter, Decomposition rank and $\mathcal{{Z}}$-stability, Invent. Math. 179 (2010), 229–301.
  • W. Winter, Covering dimension for nuclear $C^*$-algebras, J. Funct. Anal. 199 (2003), 535–556.
  • W. Winter, Nuclear dimension and $\mathcal{{Z}}$-stability of pure $C^*$-algebras, Invent. Math. 187 (2012), 259–342.
  • W. Winter and J. Zacharias, nuclear dimension of $C^*$-algebra, Adv. Math. 224 (2010), 461–498.